| Model Number |
N/A |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Udi : (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the implant box was opened in the field and there was a hair was inside the internal package for the implant.The implant and box were removed from the field and nothing was implanted in the patient due to contamination.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product could not locate any foreign material.The packaging was opened and not all the packaging materials were returned.Complaint cannot be confirmed.Device history record (dhr) was reviewed and no discrepancies related to the reported event were found.The likely condition of the part when it left zimmer biomet control is considered conforming based on the evaluation of the returned product and the dhr review.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.